Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 110, Number 1

All articles in this issue are freely accessible.

A class of finite groups admitting certain sharp characters. II
Takashi Matsuhisa and Hiroyoshi Yamaki.
Proc. Amer. Math. Soc. 110 (1990), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030736
On left derivations and related mappings
M. Brešar and J. Vukman.
Proc. Amer. Math. Soc. 110 (1990), 7-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028284
Summands of permutation lattices for finite groups
Gerald Cliff and Alfred Weiss.
Proc. Amer. Math. Soc. 110 (1990), 17-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027091
Dedekind domains and graded rings
Fabien Decruyenaere and Eric Jespers.
Proc. Amer. Math. Soc. 110 (1990), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027092
Some isomorphisms of abelian groups involving the Tor functor
Patrick Keef.
Proc. Amer. Math. Soc. 110 (1990), 27-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030735
Homological properties of coherent semilocal rings
Fu Chang Cheng, Yi Cai Zhao and Gao Hua Tang.
Proc. Amer. Math. Soc. 110 (1990), 39-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028043
Quadratic forms with cube-free discriminant
Donald G. James.
Proc. Amer. Math. Soc. 110 (1990), 45-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027095
On linear groups over finite fields
Ji Ping Zhang.
Proc. Amer. Math. Soc. 110 (1990), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028297
A note on a theorem of May concerning commutative group algebras
Paul Hill and William Ullery.
Proc. Amer. Math. Soc. 110 (1990), 59-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039530
The classical irrationality problem for $T$-fractions
R. M. Hovstad.
Proc. Amer. Math. Soc. 110 (1990), 65-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017002
The behavior of the zero-balanced hypergeometric series $_{p}F_{p-1}$ near the boundary of its convergence region
Megumi Saigo and H. M. Srivastava.
Proc. Amer. Math. Soc. 110 (1990), 71-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036991
An infinite-dimensional extension of theorems of Hartman and Wintner on monotone positive solutions of ordinary differential equations
A. F. Izé.
Proc. Amer. Math. Soc. 110 (1990), 77-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015679
A note on Henrici’s triple product theorem
Per W. Karlsson and H. M. Srivastava.
Proc. Amer. Math. Soc. 110 (1990), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010802
An interpolation theorem in symmetric function $F$-spaces
H. Hudzik and L. Maligranda.
Proc. Amer. Math. Soc. 110 (1990), 89-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000157
Algèbres $A$-convexes et problème de Michael
M. Akkar, L. Oubbi and M. Oudadess.
Proc. Amer. Math. Soc. 110 (1990), 97-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014641
A characterization of ellipsoids and balls in $C^{n}$
Ewa Ligocka.
Proc. Amer. Math. Soc. 110 (1990), 103-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000159
The stability of the sine and cosine functional equations
László Székelyhidi.
Proc. Amer. Math. Soc. 110 (1990), 109-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015685
$D$-representation of subdifferentials of directionally Lipschitz functions
Alejandro Jofré and Lionel Thibault.
Proc. Amer. Math. Soc. 110 (1990), 117-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015680
On the existence of stable periodic solutions of differential equations of Duffing type
A. C. Lazer and P. J. McKenna.
Proc. Amer. Math. Soc. 110 (1990), 125-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013974
The corona property for bounded analytic functions in some Besov spaces
Artur Nicolau.
Proc. Amer. Math. Soc. 110 (1990), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017007
Characterizations of weakly chaotic maps of the interval
V. V. Fedorenko, A. N. Šarkovskii and J. Smítal.
Proc. Amer. Math. Soc. 110 (1990), 141-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017846
Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem
Sin-ei Takahasi and Osamu Hatori.
Proc. Amer. Math. Soc. 110 (1990), 149-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017008
On paving sequences in $C^{*}$-algebras
Alexander Kaplan.
Proc. Amer. Math. Soc. 110 (1990), 159-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007502
A class of shifts on the hyperfinite $II_{1}$ factor
Donald Bures and Hong Sheng Yin.
Proc. Amer. Math. Soc. 110 (1990), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013966
On the topology of the space of convolution operators in $K’_{M}$
Saleh Abdullah.
Proc. Amer. Math. Soc. 110 (1990), 177-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017842
Complemented subspaces of products of Hilbert spaces
Paweł Domański.
Proc. Amer. Math. Soc. 110 (1990), 187-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000152
On the fundamental groups of manifolds with almost-nonnegative Ricci curvature
Guofang Wei.
Proc. Amer. Math. Soc. 110 (1990), 197-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021214
On almost Einstein holomorphic vector bundles over Hermitian surfaces
Novica Blažić.
Proc. Amer. Math. Soc. 110 (1990), 201-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023350
Flat surfaces with mean curvature vector of constant length in Euclidean spaces
Kazuyuki Enomoto.
Proc. Amer. Math. Soc. 110 (1990), 211-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021209
On the volume of the intersection of two $L^{n}_{p}$ balls
G. Schechtman and J. Zinn.
Proc. Amer. Math. Soc. 110 (1990), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015684
Convex bodies with few faces
Keith Ball and Alain Pajor.
Proc. Amer. Math. Soc. 110 (1990), 225-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019270
On the generic existence of special ultrafilters
R. Michael Canjar.
Proc. Amer. Math. Soc. 110 (1990), 233-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993747
On Mycielski ideals
Marek Balcerzak and Andrzej Rosłanowski.
Proc. Amer. Math. Soc. 110 (1990), 243-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007486
Reinforced random walks and random distributions
R. Daniel Mauldin and S. C. Williams.
Proc. Amer. Math. Soc. 110 (1990), 251-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012934
All finite groups act on fake complex projective spaces
Shmuel Weinberger.
Proc. Amer. Math. Soc. 110 (1990), 259-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946629
On fixed points of dynamical systems
Cem Tezer.
Proc. Amer. Math. Soc. 110 (1990), 263-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013984
Kleinian groups, Laplacian on forms and currents at infinity
Mark Pollicott.
Proc. Amer. Math. Soc. 110 (1990), 269-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012936
Generic homeomorphisms have the pseudo-orbit tracing property
Kenzi Odani.
Proc. Amer. Math. Soc. 110 (1990), 281-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009998
Darboux Baire-$.5$ functions
Harvey Rosen.
Proc. Amer. Math. Soc. 110 (1990), 285-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017851